MAUDE Adverse Event Report: CARDINAL HEALTH THORA SEAL 3; BOTTLE, COLLECTION, VACUUM

CARDINAL HEALTH THORA SEAL 3; BOTTLE, COLLECTION, VACUUM
Model Number 8884713308
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that when the user added water from the site of suction, the user found that leakage happened from the site of the water seal.No injuries occurred.

Brand Name
THORA SEAL 3
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI 
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12960180
Report Number9611018-2021-00542
Device Sequence Number5424056
Product Code KDQ
UDI-Device Identifier20884521101118
UDI-Public20884521101118
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884713308
Device Catalogue Number8884713308
Device Lot Number19G211FHX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown